“Healthy Bone For Life” Osteoporosis Awareness Campaign at Lundu Community Hall

03/11/2013 09:00

Date:               3 November 2013 (Sunday)

Time:              9 am - 4 pm

Venue:            Lundu Community Hall

                      Taman Lundu Jaya, Lundu District, Sarawak

 

Tentative Agenda:

09.00 am          -           Registration of participants

10.00 am          -           Screening Activities (Ultrasound heel bone)

o   Measuring of body, weight, height

o   IOF One minutes Risk Test

o   OSTA Assessment for DXA recommendation

o   Counseling services osteoporosis, dietary advice (OASKL)

 

Opening & Welcoming speech:

10.30 am                     Speech by OASKL President Dr Lee Joon Kiong

 

10.45 am                     Speech by Guest of Honour

 

11.00 am         -           Talk on Healthy Bone for Life (30 Mins) – Dr Goh Chin Siew

11.30 am                     Q&A (10mins)

 

11.40 am         -           Refreshment & walk around by Guest of Honour:

         Screening Activities (Ultrasound heel bone) continue

o   Measuring of body, weight, height

o   IOF One minutes Risk Test

o   OSTA Assessment for DXA recommendation

o   Counseling services osteoporosis, dietary advice (OASKL)

 

12.00 pm                     Local Performance

 

1.00 pm                       Lunch Break

 

2.00 pm                       Talk on Healthy Bone for Life (30 Mins) – Dr Lee Joon Kiong

2.30 pm                       Q&A (10mins)

                                               

2.40 pm                       Local Performance

 

3.15 pm                       Physiotherapy Exercise Demonstration – Trudy William

3.45 pm                       Q&A (10mins)

 

3.55pm                       Closing & thank all participants – Dr Emily Goh